Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 16, NWS Milwaukee, WI

September 30, 2011

NWS Milwaukee, WI issued this gale warning at Sep 30, 2011, 3:22 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 3:22 AM CDT (08:22 UTC)
Expired
Sep 30, 2011, 3:37 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WHUS73 KMKX 300822
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CDT FRI SEP 30 2011

...STRONG NORTHWEST WINDS CONTINUE TODAY...

.A DEEP LOW PRESSURE SYSTEM OVER LAKE HURON EARLY THIS MORNING
WILL CONTINUE TO MOVE OFF TO THE EAST TODAY. UNFORTUNATELY...THE
TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL WEAKEN AT A
SLOW PACE. THEREFORE...LOOK FOR STRONG NORTHWEST GALES TO CONTINUE
THROUGH THE LATE AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE
THEN EXPECTED TO PERSIST INTO SATURDAY NIGHT AS WAVES WILL BE SLOW
TO DECREASE. THE STORM WARNING WILL CONTINUE FOR THE OPEN WATERS
OF LAKE MICHIGAN THROUGH 1 PM THIS AFTERNOON.

LMZ643>646-301630-
/O.CAN.KMKX.SR.W.0002.000000T0000Z-110930T1200Z/
/O.NEW.KMKX.GL.W.0016.110930T0822Z-110930T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CDT FRI SEP 30 2011

...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
THE STORM WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST GALES TO 35 KNOTS INTO THE AFTERNOON...
  DIMINISHING TO 15 TO 25 KNOTS BY THIS EVENING.

* WAVES: 8 TO 11 FEET...HIGHER TOWARD OPEN WATER. WAVES SLOWLY
  DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
2 follow-up statements
354 
WHUS73 KMKX 301500
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CDT FRI SEP 30 2011

...STRONG NORTHWEST WINDS CONTINUE TODAY...

.A DEEP LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
CONTINUE TO MOVE OFF TO THE EAST TODAY. UNFORTUNATELY...THE TIGHT
PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL WEAKEN AT A SLOW
PACE. THEREFORE...LOOK FOR STRONG NORTHWEST GALES TO CONTINUE
THROUGH THE LATE AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE
THEN EXPECTED TO PERSIST INTO SATURDAY NIGHT AS WAVES WILL BE SLOW
TO DECREASE. THE STORM WARNING WILL CONTINUE FOR THE OPEN WATERS
OF LAKE MICHIGAN THROUGH 1 PM THIS AFTERNOON.

LMZ643>646-302100-
/O.CON.KMKX.GL.W.0016.000000T0000Z-110930T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1000 AM CDT FRI SEP 30 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS: NORTHWEST GALES TO 35 KNOTS INTO THE AFTERNOON... 
  DIMINISHING TO 15 TO 25 KNOTS BY THIS EVENING. 

* WAVES: 10 TO 14 FEET...HIGHER TOWARD OPEN WATER. WAVES SLOWLY
  DIMINISHING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
113 
WHUS73 KMKX 302037
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT FRI SEP 30 2011

...GUSTY NORTH WINDS CONTINUE TONIGHT INTO SATURDAY...

.A DEEP LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
CONTINUE TO MOVE OFF TO THE EAST TONIGHT. UNFORTUNATELY...THE
TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL WEAKEN AT A
SLOW PACE. THEREFORE...LOOK FOR GUSTY NORTH WINDS TO CONTINUE INTO THROUGH
THE LATE AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE THEN
EXPECTED TO PERSIST INTO SATURDAY NIGHT AS WAVES WILL BE SLOW TO
DECREASE. THE STORM WARNING WILL CONTINUE FOR THE OPEN WATERS OF
LAKE MICHIGAN THROUGH 1 PM THIS AFTERNOON.

LMZ643>646-010445-
/O.CAN.KMKX.GL.W.0016.000000T0000Z-110930T2100Z/
/O.NEW.KMKX.SC.Y.0073.110930T2037Z-111002T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS
  ON SATURDAY.

* WAVES: 8 TO 12 FEET...HIGHER TOWARD OPEN WATER. WAVES SLOWLY
  DIMINISHING TO 4 TO 7 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 30, 3:16 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 30, 3:16 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CDT FRI SEP 30 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM

THE POTENT SURFACE LOW HAS MOVED EAST OVER LAKE HURON EARLY THIS
MORNING...BUT THE TIGHT PRESSURE GRADIENT CONTINUES ACROSS EASTERN
WISCONSIN. WINDS HAVE MOSTLY FALLEN BELOW ALL WARNING/ADVISORY
LEVELS AT THIS POINT...SO WILL DROP ALL WIND HEADLINES.
HOWEVER...EXPECT BRISK CONDITIONS TO CONTINUE...ESPECIALLY IN THE
EAST...WITH WINDS STILL GUSTING TO 35 MPH AT TIMES IN THE SOUTHEAST
THIS MORNING. SHOWERS HAVE ENDED FOR THE TIME BEING...BUT THE MODELS
DO SUGGEST THAT A SHEARED SECONDARY SHORTWAVE DROPPING SOUTH ACROSS
THE LAKE MAY BRING THE RISK FOR SOME SHOWERS TO THE FAR ERN LAKE
SHORE COUNTIES THIS AFTERNOON. CLEARING HAS WORKED INTO ALL BUT THE
ERN 1/3 OF THE CWA THIS MORNING...BUT THE CU RULE INDICATES SOME
CLOUD DEVELOPMENT FOR THE AFTERNOON..EXCEPT MAYBE THE FAR WEST. NOT
MUCH CHANGE TO GOING HIGHS FOR TODAY.

WINDS FALL OFF OVER THE WRN HALF OF THE CWA TONIGHT. COUPLE THIS
WITH CLEARING AND A DRY AIRMASS AND THIS LEADS TO AN INCREASED THREAT
FOR FROST.  AT THIS POINT...HAVE ISSUED A FROST ADVISORY FOR OUR FAR
WESTERN FORECAST AREA.  THE NEXT TIER OF COUNTIES EAST IS
QUESTIONABLE DUE TO POSSIBLE STIRRING OF THE BOUNDARY LAYER WITH
NEARLY 25KT WINDS AT JUST 1KFT UP.  THIS COULD KEEP ENOUGH OF A SFC
BREEZE TO PRECLUDE FROST...BUT THE NEXT SHIFT WILL HAVE TO ASSESS
THIS MORE. THE EAST WILL CERTAINLY BE TOO BREEZY FOR FROST AND SOME
LAKE CLOUDS MAY GRAZE THE FAR EAST.

.SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

HIGH PRESSURE OVERHEAD SATURDAY WILL BRING A PLEASANT DAY TO THE
AREA. THE ONLY POSSIBLE HICCUP COULD BE SOME CLOUDS AND MAYBE A FEW
SHOWERS TOWARD THE LAKE...PARTICULARLY DURING THE MORNING IN THE
SOUTH. MODELS SHOWING SFC-850 MB DELTA T VALUES AROUND 20C...WITH
SOUNDINGS SHOWING SOME LINGERING MOISTURE. FLOW IS MAINLY
NORTHERLY...BUT THERE IS AN EASTERLY COMPONENT WHICH COULD BRING AT
LEAST SOME CLOUDS TO THE FAR SOUTHEAST. OPTED TO LIMIT SLIGHT
CHANCE POPS TO THE MARINE AREAS FOR NOW...BUT MAY NEED TO PUSH
INLAND IF LATER MODEL RUNS SHOW MORE OF A NORTHEAST FLOW. FLOW
TURNS MORE PURE NORTH IN THE AFTERNOON...WITH DRYING
SOUNDINGS...SO SHOULD SEE DIMINISHING CLOUDS/PRECIP CHANCES IN THE
AFTERNOON. OTHERWISE...EXPECT PLENTY OF SUN ACROSS THE CWA...WITH
HIGHS IN THE MID 50S.

MAY SEE SOME MORE FROST SATURDAY NIGHT AWAY FROM THE LAKE...WITH
A PRETTY COOL AND DRY AIRMASS REMAINING IN PLACE. STILL SEEING
SOME 10-15 KT WINDS IN THE LOWEST COUPLE THOUSAND FEET...SO DO NOT
THINK TEMPS WILL BOTTOM AS FAR AS THEY COULD. STILL...MID 30S WITH
A FEW LOW 30S POSSIBLE.

.SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

MODELS IN PRETTY GOOD AGREEMENT IN THE EXTENDED...SUGGESTING SURFACE
HIGH PRESSURE WILL REMAIN PARKED IN THE REGION FROM SUNDAY RIGHT
THROUGH THURSDAY. MEANWHILE...UPPER RIDGING WILL BUILD IN FROM THE
WEST...WITH THE RIDGE AXIS MOVING OVERHEAD BY MID WEEK. IN
SHORT...LOOKS LIKE A BEAUTIFUL WEEK AHEAD. EXPECT ABUNDANT
SUNSHINE...WITH HIGHS WARMING ABOVE NORMAL INTO THE 70S BY MONDAY
OR TUESDAY.

&&

.AVIATION/12Z TAFS/...

SOUTH CENTRAL AREAS HAVE CLEARED OUT...BUT EXPECT DIURNAL
DEVELOPMENT OF CLOUDS BY LATE MORNING.  THE EAST WILL STRUGGLE FOR
ANY CLEARING AS THE DEEP CYCLONIC FLOW WILL KEEP THE CLOUDS MOSTLY
LOCKED IN.  EITHER WAY...CONDITIONS SHOULD BE VFR THROUGH THE
PERIOD. THE WIND IS A MAJOR ISSUE AND WILL BE STRONGEST ACROSS THE
EASTERN TAF SITES AS COMPARED TO MADISON.  EXPECT A FAIRLY QUICK
DIMINISHING OF THE WIND LATER THIS AFTERNOON...ESPECIALLY WITH THE
LOWERING SUN ANGLE.

&&

.MARINE...

HAVE DROPPED THE STORM WARNING FOR A GALE WARNING THAT IS NOW IN
EFFECT UNTIL 21Z...OR 4 PM THIS AFTERNOON. VERY WINDY OUT OVER THE
WATER AS THE PRESSURE GRADIENT REMAINS TIGHT.  EXPECT A SMALL CRAFT
ADVISORY TO THEN BE IN EFFECT WELL INTO SATURDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 2 AM TO 9 AM CDT SATURDAY FOR WIZ046-056-062-
     067.

LM...GALE WARNING UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
SATURDAY THROUGH THURSDAY...DDV
Hazardous weather outlook, Sep 30, 1:50 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
150 AM CDT FRI SEP 30 2011

WIZ046-047-051-052-056>060-062>072-010415-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
150 AM CDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A TIGHT PRESSURE GRADIENT ASSOCIATED WITH STRONG LOW PRESSURE OVER
NORTHERN LOWER MICHIGAN WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS
OVER FAR SOUTHEAST WISCONSIN THROUGH LATE TONIGHT. GUSTS OF 45 TO 60
MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

FROST IS POSSIBLE OVER PORTIONS OF SOUTH CENTRAL WISCONSIN LATE
FRIDAY NIGHT AND EARLY SATURDAY...AND OVER PORTIONS OF SOUTHEAST
WISCONSIN SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS...BUT
WIND REPORTS ARE APPRECIATED.

LMZ643>646-010415-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
150 AM CDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NORTHWESTERLY STORM FORCE WINDS CAN BE EXPECTED FOR A TIME
OVERNIGHT. A STORM WARNING IS IN EFFECT TONIGHT FOR THE NEAR SHORE
WATERS OF LAKE MICHIGAN AS WELL AS THE OPEN WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AFTER THE STORM WARNING EXPIRES FRIDAY MORNING...A GALE WARNING
MAY BE NEEDED FOR THE REMAINDER OF THE DAY...WITH A SMALL CRAFT
ADVISORY LIKELY FOR FRIDAY NIGHT INTO SATURDAY AS THE WINDS AND
WAVES GRADUALLY DIMINISH.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Sep 29, 9:58 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
09/29/2011  M45 MPH          KENOSHA            WI   AWOS

            GUST TO 39 KNOTS AT KENW.

&&

MBK
Local storm report, Sep 29, 10:36 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
09/29/2011  M53 MPH          KENOSHA            WI   TRAINED SPOTTER

            SEVERAL SMALL BRANCHES DOWN.

&&

DDV
Local storm report, Sep 29, 10:43 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 1 E SHEBOYGAN           43.75N 87.70W
09/29/2011  M39.00 MPH       LMZ643             WI   C-MAN STATION

            34 KNOT WIND GUST AT LAKESHORE OBSERVATION. /SGNW3/

0213 PM     HAIL             LOMIRA                  43.59N 88.44W
09/29/2011  M0.25 INCH       DODGE              WI   TRAINED SPOTTER

0229 PM     NON-TSTM WND GST PORTAGE                 43.55N 89.47W
09/29/2011  M47.00 MPH       COLUMBIA           WI   MESONET

            MEASURED 47 MPH GUST AT SAINT JOHNS LUTHERAN SCHOOL.

0231 PM     HAIL             2 E PIPE                43.91N 88.27W
09/29/2011  M0.50 INCH       FOND DU LAC        WI   TRAINED SPOTTER

0245 PM     HIGH SUST WINDS  JANESVILLE AIRPORT      42.62N 89.04W
09/29/2011  M32.00 MPH       ROCK               WI   AWOS

            MEASURED 32 MPH SUSTAINED WINDS AT JANESVILLE AIRPORT
            AWOS.

0249 PM     HAIL             WEST BEND               43.42N 88.18W
09/29/2011  M0.50 INCH       WASHINGTON         WI   TRAINED SPOTTER

0255 PM     NON-TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
09/29/2011  M45.00 MPH       SAUK               WI   AWOS

            MEASURED 45 MPH GUST AT THE WISCONSIN DELLS AIRPORT AWOS.

0258 PM     NON-TSTM WND GST LONE ROCK AIRPORT       43.21N 90.19W
09/29/2011  M54.00 MPH       SAUK               WI   ASOS

0258 PM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
09/29/2011  M45.00 MPH       SHEBOYGAN          WI   ASOS

            MEASURED 45 MPH GUST AT THE SHEBOYGAN AIRPORT ASOS.

0306 PM     HAIL             2 N HARTFORD            43.35N 88.39W
09/29/2011  M0.50 INCH       WASHINGTON         WI   TRAINED SPOTTER

            45 MPH WIND GUSTS ALSO OCCURRING.

0310 PM     HAIL             HARTFORD                43.32N 88.39W
09/29/2011  M0.25 INCH       WASHINGTON         WI   TRAINED SPOTTER

            LOTS OF PEA SIZED HAIL.

0314 PM     NON-TSTM WND GST PARDEEVILLE             43.53N 89.30W
09/29/2011  E51.00 MPH       COLUMBIA           WI   MESONET

            MEASURED 44 MPH GUST AT 20 FEET CONVERTED TO 33 FOOT
            STANDARD WIND.

0314 PM     NON-TSTM WND GST LODI                    43.32N 89.53W
09/29/2011  M46.00 MPH       COLUMBIA           WI   MESONET

            MEASURED 46 MPH GUST AT LODI MIDDLE SCHOOL.

0315 PM     HAIL             HARTFORD                43.32N 88.39W
09/29/2011  M0.75 INCH       WASHINGTON         WI   TRAINED SPOTTER

0320 PM     HAIL             WAUKESHA                43.01N 88.24W
09/29/2011  M0.50 INCH       WAUKESHA           WI   TRAINED SPOTTER

0322 PM     HAIL             LANNON                  43.15N 88.16W
09/29/2011  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

0325 PM     TSTM WND GST     NWS SULLIVAN/MILWAUKEE  42.97N 88.55W
09/29/2011  M46.00 MPH       JEFFERSON          WI   TRAINED SPOTTER

            SUSTAINED 36 MPH.

0327 PM     NON-TSTM WND GST NWS SULLIVAN/MILWAUKEE  42.97N 88.55W
09/29/2011  M53.00 MPH       JEFFERSON          WI   NWS EMPLOYEE

0338 PM     HAIL             NEW BERLIN              42.97N 88.13W
09/29/2011  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

0355 PM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
09/29/2011  M54.00 MPH       GREEN              WI   AWOS

            MEASURED 54 MPH GUST AT THE MONROE AIRPORT AWOS.

0415 PM     NON-TSTM WND GST MINERAL POINT AIRPORT   42.89N 90.23W
09/29/2011  M46.00 MPH       IOWA               WI   AWOS

            MEASURED 46 MPH GUST AT THE MINEARL POINT AIRPORT AWOS.

0416 PM     HAIL             2 E FRANKLIN            42.90N 87.95W
09/29/2011  M0.25 INCH       MILWAUKEE          WI   PUBLIC

0452 PM     NON-TSTM WND GST 1 S MONROE              42.59N 89.64W
09/29/2011  M68.00 MPH       GREEN              WI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN.

0455 PM     HIGH SUST WINDS  MONROE AIRPORT          42.62N 89.59W
09/29/2011  M43.00 MPH       GREEN              WI   AWOS

            MEASURED 43 MPH SUSTAINED WIND AT THE MONROE AIRPORT
            AWOS. GUST TO 55 MPH AS WELL.

0455 PM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
09/29/2011  M55.00 MPH       GREEN              WI   AWOS

            SUSTAINED WIND 43 MPH GUSTING TO 55 MPH AT KEFT AWOS.

0455 PM     NON-TSTM WND GST MILWAUKEE LAKESHORE     43.05N 87.88W
09/29/2011  M44.00 MPH       MILWAUKEE          WI   C-MAN STATION

            MEASURED 44 MPH GUST...OR 38 KNOTS...AT MCKINLEY MARINA.

0510 PM     NON-TSTM WND GST KENOSHA LAKE SHORE      42.59N 87.81W
09/29/2011  M40.00 MPH       KENOSHA            WI   C-MAN STATION

            MEASURED 40 MPH GUST...OR 35 KNOTS...AT THE KENOSHA
            HARBOR. LASTED FOR 10 MINUTES.

0529 PM     NON-TSTM WND GST RACINE                  42.73N 87.78W
09/29/2011  M46.00 MPH       RACINE             WI   MESONET

            MEASURED 46 MPH GUST AT RACINE 21ST CENTURY PREPARATORY
            SCHOOL.

0640 PM     NON-TSTM WND GST MONTELLO                43.79N 89.33W
09/29/2011  M45.00 MPH       MARQUETTE          WI   DEPT OF HIGHWAYS

0645 PM     NON-TSTM WND GST 4 S JANESVILLE          42.63N 89.02W
09/29/2011  E55.00 MPH       ROCK               WI   TRAINED SPOTTER

            ESTIMATED 55 MPH GUST 4 MILES SOUTH OF JANESVILLE. 12
            INCH DIAMETER TREE UPROOTED NEXT TO HAPPY HOLLOW ROAD.

0815 PM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
09/29/2011  M45.00 MPH       GREEN              WI   AWOS

            SUSTAINED AT 21 MPH GUSTING TO 45.

0902 PM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
09/29/2011  M45.00 MPH       KENOSHA            WI   AWOS

            GUST TO 39 KNOTS AT KENW.

0904 PM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
09/29/2011  M53.00 MPH       KENOSHA            WI   TRAINED SPOTTER

            SEVERAL SMALL BRANCHES DOWN.

&&

MBK
Local storm report, Sep 29, 10:58 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
09/29/2011  M45 MPH          SHEBOYGAN          WI   ASOS

            39 KNOT WIND GUST AT KSBM. SUSTAINED WINDS OF 30 MPH AT
            TIME OF GUST.

&&

MBK
Local storm report, Sep 29, 11:33 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     NON-TSTM WND GST RACINE                  42.73N 87.78W
09/29/2011  M47 MPH          RACINE             WI   TRAINED SPOTTER

            SMALL BRANCHES DOWN.

&&

DDV
Local storm report, Sep 30, 12:21 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI SEP 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
09/30/2011  M58 MPH          KENOSHA            WI   TRAINED SPOTTER

&&

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:45 AM CDTFrost AdvisoryMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 2 more29 hr
Sep 30, 3:37 PM CDTSmall Craft AdvisoryMKX35 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.